Journal of Differential Geometry

Genus zero Gopakumar-Vafa invariants of contractible curves

S. Katz

Full-text: Open access

Abstract

A version of the Donaldson-Thomas invariants of a Calabi-Yau threefold is proposed as a conjectural mathematical definition of the Gopakumar-Vafa invariants. These invariants have a local version, which is verified to satisfy the required properties for contractible curves. This provides a new viewpoint on the computation of the local Gromov-Witten invariants of contractible curves by Bryan, Leung, and the author.

Article information

Source
J. Differential Geom., Volume 79, Number 2 (2008), 185-195.

Dates
First available in Project Euclid: 23 May 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1211512639

Digital Object Identifier
doi:10.4310/jdg/1211512639

Mathematical Reviews number (MathSciNet)
MR2420017

Zentralblatt MATH identifier
1142.32011

Citation

Katz, S. Genus zero Gopakumar-Vafa invariants of contractible curves. J. Differential Geom. 79 (2008), no. 2, 185--195. doi:10.4310/jdg/1211512639. https://projecteuclid.org/euclid.jdg/1211512639


Export citation